Repositorio de producción científica de la Universidad de Sevilla

A geometric description of the extreme Khovanov cohomology

 

Advanced Search
 
Opened Access A geometric description of the extreme Khovanov cohomology
Cites

Show item statistics
Icon
Export to
Author: González-Meneses López, Juan
González Manchón, Pedro María
Silvero Casanova, Marithania
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2018-06
Published in: Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 148 (3), 541-557.
Document type: Article
Abstract: We prove that the hypothetical extreme Khovanov cohomology of a link is the cohomology of the independence simplicial complex of its Lando graph. We also provide a family of knots having as many non-trivial extreme Khovanov cohomology modules as desired, that is, examples of H-thick knots which are as far of being H-thin as desired.
Size: 859.9Kb
Format: PDF

URI: https://hdl.handle.net/11441/83857

DOI: 10.1017/S0308210517000300

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)